# SDR SABA020078

- Difficulty date: August 3, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8103
- Aircraft serial: 162
- Aircraft time: 33,478 hours, 30,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1305
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 883 ON FLIGHT 5057 FROM TLH TO CLT: DURING CREW CHANGE OVER AT CLT AND NEW CREW PREFLIGHT INSPECTION THE EMERGENCY FLOOR LIGHT AT ROW ONE WOULD NOT TEST. MAINTENANCE REMOVED AND REPLACED BULBS AND OPS CHECKED GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
